# SDR IPXA10558708

- Difficulty date: February 25, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 17,950 hours, 12,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING FAIRING SUPPORT STRUCTURE AT BS 1060, RBL 11 HAS CORROSION ON LWR CHORD.  REPAIRED PER SRM 51-70-12-0G.
